# SDR CA120202010

- Difficulty date: January 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,797 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING COMPLETION OF THE CRUISE CHECK AT APPROX 22,000 ENROUTE TO DESTINATION, IT WAS NOTICED BY THE FLIGHT CREW THAT ENGINE NR 2 HAD LOW OIL PRESSURE INDICATION ON ED.  QRH LOW OIL PRESSURE 44-60 WAS CONDUCTED AND OIL PRESSURE SLIGHTLY INCREASED TO ABOUT 50-52 PSI.  ALL THE REMAINING ENGINE NR 2 PARAMETERS WERE NORMAL. AFTER A FLIGHT CREW DISCUSSION IT WAS REQUESTED ATS TO RETURN AND AN EMERGENCY WAS DECLARED.  MAINTENANCE PERSONNEL WENT TO PEARSON INSPECTED THE ACFT FOR OIL LEAK, NO FINDINGS FOUND.  DUE TO NO EXTERNAL FAILURE WERE FOUND THE OIL PRESSURE TRANSDUCER WAS REPLACED. OPS CHECK WAS CONDUCTED IAW CHAPTER 71-00-00-780-801, SATISFACTORY.  AFTER THIS THOROUGH INSPECTION AND OIL PRESSURE TRANSDUCER REPLACEMENT WAS ACCOMPLISHED ACFT WAS RELEASE BACK TO SERVICE.
